# SDR SWIA201439088

- Difficulty date: August 2, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10190
- Aircraft time: 29,093 hours, 17,202 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON LT WING LOWER PLANK AT WS 338.5.  C-CHECK  REPAIREDR WING PLANK IAW EA.
